Posted by Victor on October 28, 2001 at 11:09:45:
In Reply to: Victor - been on verap for over 10 years... posted by Jim R on October 28, 2001 at 10:43:55:
Up to nine Ch's per day, you don't say how long they last, you are dead tired and weak, and it sounds like you have classic rebound. You haven't specified one single medication that I already have been on and had similar results.
I have been there, best thing I did was go through a 30 day dry out period, ironically when the O2 would not work when pouring the pills down, it did work when I got off of them. I know exactly the hell you are going through. You could try the dry out period and see what happens using caution with the medications that require tapering off. I sincerely wish you the best, I recall my first CH, was the worse thing in the world back then, but only lasted five minutes. I could take a walk outside and get rid of it. But somehow got on the medication kick, my brain was so screwed up, didn't know if I was coming or going with constant fear of yet another CH. A new medication would work for maybe a week or two, maybe up to a month, then back into the same routine.
Perhaps if you attempt to dry out for a least five days, then get a 150 mg Demerol, 25 mg Vistaril shot that will knock you out for 36 hours and get all that rest you badly need, you can start fresh.
Post a Followup